I have to take Alli due to no gallbladder for over 20 years it helps with digestion. But still have a weight problem so my doctor also prescribed Contrave is it safe to take together?
We do have a moderate Interaction did you tell the doctor you were taking these 2 together if not you should let the doctor know, Also remember no alcohol while on the concave and the combination but the one medication shows increased liver enzymes, etc here is a copy of it please check with your doctor if you did not tell the doctor that you are taking these both CHUCK1957((((naltrexone orlistat
Applies to: Contrave (bupropion / naltrexone), Alli (orlistat)
Naltrexone may cause liver problems, and using it with other medications that can also affect the liver such as orlistat may increase that risk. You should avoid or limit the use of alcohol while being treated with these medications. Call your doctor immediately if you have fever, chills, joint pain or swelling, unusual bleeding or bruising, skin rash, itching, loss of appetite, fatigue, nausea, vomiting, abdominal pain, dark urine, pale stools, and/or yellowing of the skin or eyes, as these may be signs and symptoms of liver damage. Talk to your doctor or pharmacist if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.)))))
sHANNA THESE ARE THE 2 YOU WANT TO MAKE SURE THE DOCTOR IS AWARE OF IF YOU DID NOT TELL HIM OR HER PRIOR TO THIS THE interaction is between one of the drugs in the Contrave and the Alli. here is the name of the one drug naltrexone), Alli (orlistat) Again do not drink alcohol while taking this medication.chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2010 • 3 answers
Posted 12 May 2015 • 2 answers
I'm on day 10 of taking Contrave. I lost 2.8 pounds my first week. My dr has only prescribed 2 pills
Posted 17 Mar 2017 • 3 answers
Posted 21 Mar 2017 • 0 answers
Posted 2 Sep 2017 • 0 answers